Jump to content
CrazyBoards.org

Recommended Posts

I've been taking vicodin for over 3 years for a chronic pain problem, but have just had surgery to remove the tumor and do not need it technically any more. My dr. wants me to stop but I am so afraid of the withdrawel symptoms. I've been taking about 60 mg. a day and just started tapering off to 30 mg. and am experiencing major diarreha, leg cramping, crying jags, sweats (mostly at night).

I don't know how I'm going to get through this. Anyone, please any advice on how to make this more bearable. My dr. prescribed .25 mg xanax to help, but it isn't doing sh*t. what can I do personally. I'm so use to taking the drug, I can't even imagine not doing it any more. I'm constantly thinking about it. It is horrible.

Link to comment
Share on other sites

damn

I am sorry you are suffering.

You need to detox.

I know nothing about this topic, however. All I can offer is some sympathy.

Hey all, can you do vicodin cold turkey?

The only thing I ever had to withdraw from was cigarettes. I imagine your deal is much worse.

Link to comment
Share on other sites

damn

I am sorry you are suffering.

You need to detox.

I know nothing about this topic, however. All I can offer is some sympathy.

Hey all, can you do vicodin cold turkey?

The only thing I ever had to withdraw from was cigarettes. I imagine your deal is much worse.

Thanks for replying. I seem to have found some other site that has offered more support on this issue. Day 2 and am trying the tapering method.

Link to comment
Share on other sites

OMG, that is so funny. I LOVE that show. And yes, I think he started me thinking about how I needed to quit very soon too. The anger outbursts are so real. I'm starting to have the achey leg thing now too. Trying to get by on two today and the rest of the week, then down to one for a week and so on. I hate doing the cold turkey thing. It just makes me crazy (and everyone around me).

The sucky thing is that I'm also recuperating from this abdominal surgery at the same time so it's been hurting quite a bit, but enough is enough. And I want to feel normal again, and not be worrying about how many vicodins I have left. Especially as I won't be needing them to function any more.

Thanks for the well wishes! I hope House can kick it w/o going to jail!

Link to comment
Share on other sites

  • 3 months later...

That is horrible and is your poor liver doing? And here I sit with 3rd degree burns on my belly because I foolishly dropped a cup of piping hot cup of coffee all over myself and had to pull my clothes away from my skin. But I refused to sit at county and wait. So I end sitting in pain out of stupidity and you poor thing end up sitting in pain because you followed directions and are now suffering the consequences of something thats out of your hands. You are definitely in my thoughts. I hope you are doing well and the withdrawals arent too bad. ! Sarah

Link to comment
Share on other sites

Bite the f-ing bullet and go through the withdrawals. Pill addiction is a one-way street to nowhere. Get off of them. Do whatever you can to get through the pain. Post on here 1000 times in a row if you need to. Take showers. Walk. Whatever it takes.

I don't think there is any way to avoid the withdrawals. Just know that once you get past them, they will be over.

One of my favorite friends ever - the hottest, most talented and creative guy I've ever known - has been addicted to pills for 12+ years. Needless to say, it ruined his mind and his body. I wish you could talk to him to hear the uncontrollable twitches in his voice. I wish you could see all the fabulous instruments and amplifiers he pawned in order to buy pills. I wish you could see him in physical and financial ruin, to see the inevitable destruction that pill addiction brings.

I have heard about the withdrawals. They are a nightmare, but you have to go through them. A few days of major discomfort is better than a lifetime of addiction.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...